# SDR 04213423

- Difficulty date: July 31, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N423FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3181
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Condition: Inoperative
- Location: Left
- Stage of operation: TO
- How discovered: C
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

LOW SPEED ABORT DUE TO LT GENERATOR FAILURE.  THE DC GENERATOR WAS REMOVED AND REPLACED.
